# SDR AWXA200400978

- Difficulty date: August 14, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND IN NUMEROUS PLACES ON LT IB SEAT TRACK BS 16408 TO BS 17255, FR 37 TO FR 39.  MAINTENANCE REMOVED CORRODED SEAT TRACK Y765 LT FROM FR 37 TO FR 39;  FABRICATED A NEW REPLACEMENT SEAT TRACK; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
